MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH¿ STRAIGHT DRILL (6-16MML)

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH¿ STRAIGHT DRILL (6-16MML)
Catalog Number SPD3.2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during receiving inspection, the (b)(6) distributor found a lack of matted laser marking to show 18 mm depth on the spd3.2 powered dental drill.Distributor received the correct part, however they received the previous revision of this drill which is now marketed with the new groovings and laser markings.Distributor requested replacements with the newest revisions.There was no adverse patient event associated with this malfunction.

Brand Name
SWISH¿ STRAIGHT DRILL (6-16MML)
Common Device Name
DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7879236
Report Number3001617766-2018-00227
Device Sequence Number192274
Product Code DZI
UDI-Device Identifier10841307117391
UDI-Public10841307117391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/24/2020
Device Catalogue NumberSPD3.2
Device Lot Number61723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2017
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1